Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Tinea infection on testicles and penis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Skin Hair and Nails
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   Hi
Doctor :  
How can i help you?
User :   hi i am wondering if you can tell me what i have sometimes it is red sometimes it isnt but either way it itches i have this on my testicals and penis and in between my fingers also around both my eyes and in places that i shave like my upper lip and neck
User :   i tried calamine lotion on mt rivate area and i am trying right now claritin d to see if it is allergy related
Doctor :  
User :   i ment to say on my private area
Doctor :  
is it there in the axilla also?
User :   wats the axilla
Doctor :  
arm pit,
User :   no
Doctor :   so the red thing with itch is on your private parts and also on the face
User :   yes
User :   but it doesnt always appear red it just mainly itches
Doctor :  
when does it appear like in summer or winter or will it be continuous..
User :   it happened to me like this last year about the same time of year this occured two days ago
Doctor :   ok

Doctor :  
i think it is some sort of fungal infection
Doctor :  
you can confirm it by a microscopic examination of the scrapings

Doctor :   taken from the itching area
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor